On the asymptotic behaviour of Lévy processes, Part I: Subexponential and exponential processes
J.M.P. Albin and
Mattias Sundén
Stochastic Processes and their Applications, 2009, vol. 119, issue 1, 281-304
Abstract:
We study tail probabilities of the suprema of Lévy processes with subexponential or exponential marginal distributions over compact intervals. Several of the processes for which the asymptotics are studied here for the first time have recently become important to model financial time series. Hence our results should be important, for example, in the assessment of financial risk.
Keywords: CGMY; process; Esscher; transform; Exponential; distribution; Extreme; value; theory; GH; process; GZ; process; Infinitely; divisible; distribution; Lévy; process; Long-tailed; distribution; Semi-heavy-tailed; distribution; Subexponential; distribution (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(08)00035-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:119:y:2009:i:1:p:281-304
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().